# SDR U2RA2024031500004

- Difficulty date: February 19, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 113,051 hours, 17,109 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Part number: 900835AB
- Part serial: 102983
- Condition: No Test
- Location: Emergency Exit
- Part time: 1,877 hours, 281 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RIGHT EMERGENCY DOOR BATTER TEST FAIL - REMOVED AND REPLACED BATTERY PACK IN ACCORDANCE WITH MAINTENANCE MANUAL. OPS CHECK OK.
